Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ulm's theorem for totally projective groups


Author: Elbert A. Walker
Journal: Proc. Amer. Math. Soc. 37 (1973), 387-392
MSC: Primary 20K99
DOI: https://doi.org/10.1090/S0002-9939-1973-0311805-3
MathSciNet review: 0311805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper simplifies the proof of Hill's version of Ulm's theorem for totally projective groups by giving one which in essence is the same as the Mackey proof for the countable case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K99

Retrieve articles in all journals with MSC: 20K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311805-3
Article copyright: © Copyright 1973 American Mathematical Society